MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MS3500-15
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris secondary set leaking.The following information was provided by the initial reporter with the verbatim: customer concerned that where the locking injector and secondary set (ms3500-15) connect, there are droplets present.Concerned it could be leaking.Walked them through proper injector connection technique.
 
Event or Problem Description
No additional information was provided.Mat#: ms3500-15, batch#: 23069240.It was reported by customer that where the locking injector and secondary set (ms3500-15) connect, there are droplets present.Concerned it could be leaking.Verbatim: customer concerned that where the locking injector and secondary set (ms3500-15) connect, there are droplets present.Concerned it could be leaking.Walked them through proper injector connection technique.(b)(6) 2023 here are the lot numbers of the current products that we have.There was no patient involvement in this instance.Phaseal optima injector (n40-o), ref: 515056, lot:2305308, man date:2023-05-01, exp:2025-10-31.Bd secondary set, ref: ms3500-15, alaris products, exp: 2026-06-16, lot: (10) 23069240, (01)10885403222610.This complaint is based on an observation when preparing chemo.The secondary set is primed in an open fashion with plain fluid, then the injector is attached to the line.Once connected, if you tap the injector on the counter, droplets will release at the connection site.Where would the droplets come from?.
 
Additional Manufacturer Narrative
It was reported by customer that they were using a secondary set, ms3500-15, and concerned it could be leaking.No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model ms3500-15 lot number 23069240 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 16jul2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18080941
Report Number9616066-2023-02147
Device Sequence Number7823425
Product Code FPA
UDI-Device Identifier50885403222618
UDI-Public(01)50885403222618
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMS3500-15
Device Lot Number23069240
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown